MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL2 NON COL HO SIZE 10; HIP FEMORAL STEM
Model Number L20310
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the kho size 10 corail stem was found to have a package expiration date of 6/30/2021 after patient was closed and in recovery.Doe: (b)(6) 2021 affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> no device associated with this report was received for examination.No distribution error identified.Root cause: user error for not having verified sterile expiry date before having used the device.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12460609
Report Number1818910-2021-19946
Device Sequence Number1294988
Product Code LZO
UDI-Device Identifier10603295258018
UDI-Public10603295258018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberL20310
Device Catalogue NumberL20310
Device Lot Number5273896
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1